# SDR CA121022001

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED HEARING A LOUD BANG FROM THE LT ENGINE FOLLOWED BY OIL ODOR IN THE CABIN.  PILOT ELECTED TO SHUTDOWN THE ENGINE DUE TO THE OIL ODOR. PILOT ALSO SAW A WARNING LIGHT FLASH BUT IS NOT CERTAIN IF IT WAS A CAUTION LIGHT OR THE FIRE WARNING LIGHT, THERE WAS NO SHIFT OF PARAMETERS BEFORE INITIATING THE SHUTDOWN.
